# SDR ABXA020119

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 41,322 hours, 33,812 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, WHEN LANDING GEAR WAS RAISED, A LOUD NOISE WAS HEARD AND A LARGE AMOUNT OF VIBRATION WAS FELT.  LANDING GEAR WAS EXTENDED AND THREE GREEN INDICATED.  AIRCRAFT LANDED UNEVENTFULLY.  FOUND LEFT FORWARD NOSE LANDING GEAR DOOR OPEN.  MANUALLY CLOSED DOOR AND DISCOVERED DOOR NOT LATCHING PROPERLY.  INSPECTED DOOR CLEARANCE AND FORWARD STOP CLEARANCE.  FOUND TO BE WITHIN LIMITS.  DISCOVERED EXCESSIVE DIRT AND LUBRICANT ON DOOR LATCHING MECHANISM.  CLEANED AND LUBED DOOR MECHANISM.  MANUALLY OPENED AND CLOSED DOOR AND GOT POSITIVE LOCK EACH TIME IAW B767 AMM 32-22-02.
